MedElevator Войти в исследования
← Поиск публикаций
Cureus · 2023

A Rare Case of Diltiazem-Induced Photosensitivity.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Perozo Maria A, Escaño Lorena, Thompson Rachel, Cedeno Harold

Аннотация

Photosensitivity is a condition of heightened skin sensitivity to sunlight or other forms of ultraviolet light. The case presented here highlights a rare occurrence of diltiazem-induced photosensitivity in an 87-year-old female patient with a history of atrial fibrillation and multiple comorbidities. The patient developed a distinctive erythematous rash limited to the sun-exposed area of the left side of her face during her hospital stay for respiratory failure and pneumonia. The localized distribution of the rash, along with its resolution upon reducing sun exposure, strongly suggested a photosensitivity reaction induced by diltiazem. Prompt discontinuation of the medication and transitioning to verapamil led to the resolution of the cutaneous manifestations. This case emphasizes the importance of recognizing and managing photosensitivity reactions as potential adverse effects of medications, such as diltiazem. Further research is needed to better understand the pathophysiology and risk factors associated with photosensitivity reactions to calcium channel blockers. Through this case report, we aim to contribute to the existing knowledge in this field and emphasize the significance of vigilance in clinical practice.